How do you sleep at night?

View previous topic View next topic Go down

How do you sleep at night?

Post by T on Sun Apr 24, 2016 11:30 am

If LePig applied his warped logic to chemo (and other life saving therapies), saying it really doesn't save the lives of cancer patients... it just puts the cancer into remission until it returns, think of the lives that would be lost.     dunno

And you Tea Party hypocrites adore this moron...  duh  

How do you sleep at night?   finger wag  


*********************************************************************************************************************************

Gov. Paul LePig vetoed a bill Wednesday that would allow pharmacists to dispense an anti-overdose drug without a prescription, saying that allowing addicts to keep naloxone on hand “serves only to perpetuate the cycle of addiction.”

LePig: “Naloxone does not truly save lives; it merely extends them until the next overdose”

PPH Link

T

Number of posts : 2128
Registration date : 2008-06-23

View user profile

Back to top Go down

Re: How do you sleep at night?

Post by T on Fri Jun 24, 2016 8:06 am

In LePig's world, this human being should have just died and reduced the surplus population.  Afterall, all Deputy Derek MacDonald did was waste taxpayer dollars by allowing this human being the opportunity to overdose again and delay the inevitable.

A$$...


*******************************************************************************

Oxford deputy revives Bethel resident from heroin overdose

PARIS — A Bethel resident overdosing on heroin Wednesday night was revived by the quick action of a deputy, thanks to a new policy of carrying opioid medicine in cruisers, police said.  

The Oxford County Sheriff's Office received word of a possible overdose at a Bethel residence around 9:51 p.m. When a deputy arrived on scene, he found the individual unconscious, unresponsive and breathing abnormally, Chief Deputy Hart Daley said.

The responding officer, Deputy Derek MacDonald, saw the individual's face and lips turning blue, a symptom of an opioid overdose. He administered Narcan, a medicine that inhibits opioids, and attended the individual until Bethel Rescue personnel arrived.

The individual was revived and transported to the hospital. Daley said it was the department's first save since police began equipping Narcan at the beginning of June. He was not arrested.

SJ Link

T

Number of posts : 2128
Registration date : 2008-06-23

View user profile

Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum